# SDR UALA2012032001808

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 49,564 hours, 20,040 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACP MT 72-022 AND MT 72-033.  FOUND BAD O-RING AT RT SIDE OIL LINE AT LAST CHANCE STRAINER.  RPL O-RING.  ACCOMPLISHED NON-RII BORESCOPE PER MT 72-022.  NO COKING FOUND.
